Items where Division is "College of Science > School of Mathematics and Physics" and Year is 1987

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Keywords | Item Type | No Grouping
Jump to: K
Number of items: 2.

K

Khukhro, E. I. (1987) Hughes problem for finite p-groups. Algebra and Logic, 26 (5). pp. 398-401. ISSN 0002-5232

Khukhro, E. I. (1987) Nilpotent periodic groups with almost-regular automorphism of prime order. Algebra and Logic, 26 (4). pp. 299-310. ISSN 0002-5232

This list was generated on Mon Mar 25 09:03:57 2019 GMT.